Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the cofinality of the smallest covering of the real line by meager sets. II


Authors: Tomek Bartoszyński and Haim Judah
Journal: Proc. Amer. Math. Soc. 123 (1995), 1879-1885
MSC: Primary 04A15; Secondary 04A20
DOI: https://doi.org/10.1090/S0002-9939-1995-1242073-0
MathSciNet review: 1242073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the ideal of meager sets and related ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 04A20

Retrieve articles in all journals with MSC: 04A15, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1242073-0
Keywords: Meager sets, cardinal invariants
Article copyright: © Copyright 1995 American Mathematical Society